# SDR AALA201703219011

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 54,425 hours, 20,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 61639203
- Condition: Low Pressure
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVED CIDS CAUTION SLIDE BOTTLE MID RT. ACCOMPLISHED SERVICING OF THE R4 DOOR CYLINDERS.
